# SDR CA150820010

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN IN-FLIGHT SHUT-DOWN DUE TO LOSS OF TORQUE. DUE TO THE TIME ACCUMULATED BY THE ENGINE SINCE THE PREVIOUS OVERHAUL, THE OPERATOR ALSO ELECTED TO OVERHAUL THE ENGINE AT THIS SHOP VISIT.
